# SDR GTIA20120314380

- Difficulty date: March 14, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 23,931 hours, 10,225 cycles
- Engine: Iae V2533A5
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Condition: Low Pressure
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R3 DOOR SLIDE INFLATION RESERVOIR BELOW PROPER PRESSURE.  R & R R3 DOOR SLIDE RESERVOIR REF AMM 25-62-49-400-001A.  OPS CHECKED OK.
